# SDR UIEA2015020300064

- Difficulty date: February 1, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 53,760 hours, 37,556 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Inlet
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IN DESCENT STRANGE ODOR, CHEMICAL, SOLVENT SMELL.  STOPPED AFTER LANDING.  FOUND DE-ICE FLUID & GLYCOL IN RAM AIR INLETS & REAR EQUIPMENT COOLING INLET.  CLEANED AREA IAW AMM 12-25-01.  RAN AC PACKS & NO ODOR WAS NOTED.
